Accessibility Tools

Skip to main content

J.S. – New York

Tagged with:

Describe the symptoms and the timeline of the reaction.

"8/15/21

On July 28th I received the 1st dose of the Pfizer vaccine from my local Walgreens in an attempt to fight against this pandemic and do my part to end it. Little did I know what implications this decision had. Over the course of the next few days I had the typical symptoms such as fever, fatigue, etc along with some strange ones. Some of my symptoms were tingling numbness and a bit of weakness along the left side of my body, pressure in my head, gastrointestinal issues, increased anxiety, blurred vision/floaters, slight disorientation, difficulty sleeping, tremors, slightly elevated resting heartbeat, and inflammation in lymph nodes and other parts of my body. It has been 3 weeks since then and some of my symptoms seem to be improving with time thanks to the different supplements I've been taking along with rest. I hope others that are going through this struggle continue to have faith. Things will get better with time.

-J.S. - New York"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.